# SDR BQVR201308210001

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N5404B
- Make and model: Cessna 152
- Aircraft serial: 15283862
- Aircraft time: 14,518 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 04210011
- Condition: Corroded
- Location: Wing Strut
- Part time: 14,518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF WING STRUT ATTACH FITTINGS WAS COMPLIED WITH.  LEFT  & RT WING STRUT LOWER ATTACH FITTINGS WERE FOUND CORRODED.
